Über Ideale arithmetischer Ringe

Ladislaus Fuchs

Commentarii mathematici Helvetici (1949)

  • Volume: 23, page 334-341
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Fuchs, Ladislaus. "Über Ideale arithmetischer Ringe." Commentarii mathematici Helvetici 23 (1949): 334-341. <http://eudml.org/doc/138991>.

author = {Fuchs, Ladislaus},
journal = {Commentarii mathematici Helvetici},
keywords = {rings, modules, fields},
pages = {334-341},
title = {Über Ideale arithmetischer Ringe},
url = {http://eudml.org/doc/138991},
volume = {23},
year = {1949},

AU - Fuchs, Ladislaus
TI - Über Ideale arithmetischer Ringe
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 23
SP - 334
EP - 341
KW - rings, modules, fields
UR - http://eudml.org/doc/138991
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.